# SDR IPXA1566645

- Difficulty date: April 28, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N465UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28269
- Aircraft time: 20,018 hours, 12,531 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 146N100328
- Condition: Dented
- Location: Bs 1240 S23-24l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1, AFT CARGO COMPARTMENT STA 1240 BETWEEN STR 23L AND 24L FRAME IS DENTED ON INBD FLANGE.  CUT OUT DAMAGE.  FABRICATED AND INSTALLED REPAIR ANGLE AND STRINGER CLIP IAW SRM 53-00-07-2R 5, DETAIL III, EA 11044 IR.
